# SDR ZZDA2008015

- Difficulty date: July 26, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS WILL NOT STAY OFF.  REMOVED AND REPLACED OVERWING EMERGENCY LIGHT BATTERY PACK.  OP'S CHECK GOOD.  REF AMM 33-50.
